# SDR MALA080193

- Difficulty date: November 9, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED IN PANEL 193AL.  REPAIRED IAW EO NR S51031.
